# SDR AWXA0002014

- Difficulty date: July 15, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300511
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: HFEC Indicators(2EA) cracks at hi-lock fastners LBL 8 & 9, WL 234 BS 178 Bulkhead Web FWD sideC: Repaired BS 178 Bulkhead WEB IAW B737 SRM 53-10-11 Pgs 1-7at WL 234, LBL 8,9
